CSpace

Browse/Search Results:  1-10 of 10 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
On the distribution of multivariate Jacobi sums 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2021, 卷号: 73, 页码: 7
Authors:  Lu, Qing;  Zheng, Weizhe
Favorite  |  View/Download:6/0  |  Submit date:2021/10/26
Equidistribution  Jacobi sums  Finite fields  
Compatible systems and ramification 期刊论文
COMPOSITIO MATHEMATICA, 2019, 卷号: 155, 期号: 12, 页码: 2334-2353
Authors:  Lu, Qing;  Zheng, Weizhe
Favorite  |  View/Download:23/0  |  Submit date:2020/05/24
l-independence  integrality  valuative criterion  local field  wild ramification  
DUALITY AND NEARBY CYCLES OVER GENERAL BASES 期刊论文
DUKE MATHEMATICAL JOURNAL, 2019, 卷号: 168, 期号: 16, 页码: 3135-3213
Authors:  Lu, Qing;  Zheng, Weizhe
Favorite  |  View/Download:22/0  |  Submit date:2020/05/24
Companions on Artin stacks 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2019, 卷号: 292, 期号: 1-2, 页码: 57-81
Authors:  Zheng, Weizhe
Favorite  |  View/Download:24/0  |  Submit date:2020/01/10
On the distribution of Jacobi sums 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2018, 卷号: 741, 页码: 67-86
Authors:  Lu, Qing;  Zheng, Weizhe;  Zheng, Zhiyong
Favorite  |  View/Download:32/0  |  Submit date:2018/09/08
On the distribution of Jacobi sums 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2018, 卷号: 741, 页码: 67
Authors:  Lu, Qing;  Zheng, Weizhe;  Zheng, Zhiyong
Favorite  |  View/Download:20/0  |  Submit date:2019/12/31
Gluing pseudo functors via n-fold categories 期刊论文
JOURNAL OF HOMOTOPY AND RELATED STRUCTURES, 2017, 卷号: 12, 期号: 1, 页码: 189-271
Authors:  Zheng, Weizhe
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Pseudo functor  Gluing data  2-Category  n-Fold category  Hypercube  
QUOTIENT STACKS AND EQUIVARIANT ETALE COHOMOLOGY ALGEBRAS: QUILLEN'S THEORY REVISITED 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2016, 卷号: 25, 期号: 2, 页码: 289-400
Authors:  Illusie, Luc;  Zheng, Weizhe
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
Parity and symmetry in intersection and ordinary cohomology 期刊论文
ALGEBRA & NUMBER THEORY, 2016, 卷号: 10, 期号: 2, 页码: 235-307
Authors:  Sun, Shenghao;  Zheng, Weizhe
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
l-adic cohomology  intersection cohomology  Galois representation  symmetric form  alternating form  pure perverse sheaf  decomposition theorem  horizontal complex  alteration  Deligne-Mumford stack  Grothendieck-Witt group  
Six operations and Lefschetz-Verdier formula for Deligne-Mumford stacks 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 3, 页码: 565-632
Authors:  Zheng Weizhe
Favorite  |  View/Download:4/0  |  Submit date:2021/01/14
SHEAVES  Deligne-Mumford stack  etale cohomology  six operations  pseudofunctor  Lefschetz-Verdier formula